Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin francesco

Posted by zero on March 4, 2004, at 22:03:21

In reply to Re: withdrawl from Klonopin zero, posted by francesco on March 4, 2004, at 18:24:36

"Mental symptoms" (heightened anxiety, feeling like I was going crazy, fear of losing control, derealization, depersonalization, bad depression, fear of other people, fear of going out).
"Physical symptoms" (muscle tension, difficulty sleeping, my whole body ached, feeling like I had a bad case of the flu, at the end of taper my body was just screaming, other stuff for which I don't know the words).

From what I've read, the best thing is to use a benzo with a long half-life (Xanax has a very short half-life and is supposed to be one of the hardest to stop), and taper down very slowly (as your body & mind will tolerate). My feeling is to minimize the pain - who cares if it takes even a year or more if you are successful and don't go thru too much agony.

I've read of using Tegretol, Neurontin or low-dose Seroquel to minimize the withdrawal symptoms (and treat the emerging anxiety).

My personal experience with Trileptal is that while very close to Tegretol in chemical structure, it doesn't help with anxiety.

Everyone is different though.

While not a fan of their beliefs in general, I do think the "benzo.org" site has good info. on tapering strategies and schedules.

Best of luck in this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zero thread:253823
URL: http://www.dr-bob.org/babble/20040304/msgs/320393.html